# SDR ARWA990902

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Part number: 575600015
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 601 - AFTER ROTATION STAB CONTINUOUSLY RAN NOSE DOWN AND WARNING HORN RAN CONTINUOUSLY.  SPLIT SUITCASE HANDLES AND PULLED 'STAB AND AUTOPILOT' OFF WARNING HORN CIRCUIT BREAKER TO SILENCE HORN.  RETURNED TO MIA WITHOUT INCIDENT. REPLACED STAB MOTION SENSOR.  OPS CHECKED NORMAL IAW MM 27-30-0.  PERFORMED VISUAL INSPECTION OF HORIZ STAB DRIVE MECHANISM.  NO DEFECTS NOTED.  OPS CHECKED NORMAL IAW 27-40-0.  (M)
